Will gabapentin side effects go away? I am on my second day after taking 300mg and feeling in a fog and really out of reality. Also feeling high and muscle pain. Anyone experienced similar issues?
I've been on very high doses of Gabapentin for chronic pain opposed to opioids and narcotics. Gabapentin is the best alternative for me because I also have diabetes and neuropathy. Not everyone can take gabapentin if the effects do not wear off that I would talk to your doctor about another alternative many people who take gabapentin feel the same way you do. Always consult your doctor when symptoms do not go away.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Sep 2014 • 1 answer
Paroxetine - I have the symptoms of Occipital Neuralgia and my neurologist had originally prescribed
Updated 28 Sep 2015 • 2 answers
Updated 6 Aug 2018 • 5 answers
Updated 11 Jul 2018 • 9 answers
Updated 11 Nov 2017 • 2 answers